Works (1)

Updated: July 5th, 2023 16:01

2001 journal article

Comparison of GEE, MINQUE, ML, and REML estimating equations for normally distributed data

AMERICAN STATISTICIAN, 55(2), 125–130.

By: C. Wu n, M. Gumpertz n & D. Boos n

co-author countries: Taiwan, Province of China 🇹🇼 United States of America 🇺🇸
author keywords: correlated data; estimated generalized least squares; generalized estimating equations; marginal model; variance-covariance parameter estimation
Source: Web Of Science
Added: August 6, 2018

Citation Index includes data from a number of different sources. If you have questions about the sources of data in the Citation Index or need a set of data which is free to re-distribute, please contact us.

Certain data included herein are derived from the Web of Science© and InCites© (2024) of Clarivate Analytics. All rights reserved. You may not copy or re-distribute this material in whole or in part without the prior written consent of Clarivate Analytics.